Cycle Transversals in Tournaments with Few Vertex Disjoint Cycles

Jørgen Bang-Jensen, Stephane Bessy

Research output: Contribution to journalJournal articleResearchpeer-review

Abstract

We prove that every tournament T with no three disjoint cycles contains a set X of at most four vertices such that T - X is acyclic.
Original languageEnglish
JournalJournal of Graph Theory
Volume79
Issue number4
Pages (from-to)249-266
Number of pages17
ISSN0364-9024
DOIs
Publication statusPublished - 2015

    Fingerprint

Cite this